I had went to the doctor a few months back because I was having chest pain and was not able to keep anything down not even water. He ran some test on me and told me that I have an anxiety disorders. I found out the trigger for my anxiety is a tattoo that my girlfriend had got that I really did not want her to get and now every time I look at it I have a shortness of breath and really chest pain,what can I do?
can you be a bit more specific about the tests the dr ran please?
the tattoo story seems to be a bit to extreme for my taste, but that may be just my opinion.
also, as allmymarbles suggested, try getting a second opinion, and also ask your dr to provide you with copies of the test results, you may be able to find some answrrs there.
good luck and keep us posted please.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.